# SDR 05FDEA03456

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 55,924 hours, 34,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 380 HAS CORROSION AT RBL 53 TO RBL 56.  REMOVED, FABRICATED, HEAT TREATED, CAD PLATED, ALODINED, PRIMED, PAINTED AND INSTALLED FLOORBEAM REPAIR AT STA 380 FROM RBL 53 TO RBL 56 ALL IAW FX SRZ SR27-53-034E REPAIR 5, BAC5619, AMS-QQ-P-416, B727 SRM'S 51-10-2, 51-20-031-7, 51-30-1, 51-30-2 AND 53-10-1 FIG 4A.
